# SDR SWIA201438645

- Difficulty date: June 26, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 29,846 hours, 24,866 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 699AB CHAFED.  C-CHECK, PANEL 699AB WAS BLENDED IAW REO AND SRM.
